Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Independent events and independent experiments


Authors: Yuliy M. Baryshnikov and Bennett Eisenberg
Journal: Proc. Amer. Math. Soc. 118 (1993), 615-617
MSC: Primary 60C05; Secondary 60A99
DOI: https://doi.org/10.1090/S0002-9939-1993-1146858-9
MathSciNet review: 1146858
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: It is shown that independent events in a probability space with equally likely outcomes are isomorphic to events coming from independent experiments each with equally likely outcomes.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 60C05, 60A99

Retrieve articles in all journals with MSC: 60C05, 60A99


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1993-1146858-9
Keywords: Independent events, independent experiments, equally likely outcomes, prime factorization
Article copyright: © Copyright 1993 American Mathematical Society